# SDR CA110621006

- Difficulty date: June 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NR 2 MWT BURST DUE TO FLAT SPOT.  R & R NR 1 AND NR 2 MWT ASSY IAW AMM TASK 32-41-01, PAGES 401-421.
